# SDR REXA2012051000720

- Difficulty date: May 10, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N8921B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7921
- Aircraft time: 18,662 hours, 16,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ARE INOPERATIVE WITH SWITCH ON.  CHARGED EMERGENCY LIGHTING SYSTEM, OPS CHECKED GOOD IAW AMM 33-50-00.
